# SDR UPS96205699

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION BEYOND LIMITS AT STR 22R FS 1160 REF N/R 429045 FOR CORROSION REMOVAL.  CUT OUT WAS MADE FROM STA 1158 TO STA 1173 STR 22R.  FABRICATED SPLICE SECTION PER SRM 53-10-3 FIG 1 AND INSTALLED PARTS PER SRM 51-30-2.
